See Alike in...

Alike App

Browser

LunaGirl1

90d

Im on 100mg of Zoloft a day (supposed to be on another 3mg of abilify, can't take makes me sleepy the next day)... been on Zoloft since February 16th and feel absolutely no different. have had two dosage increases and the temporary edition of abilify. but nothing's different.

    • JingleP

      68d

      I know this post is a bit old but if you’re on such a high dose and haven’t felt positive effects I think any providers I’ve had would have you try something else. I hear generally you start to feel something within 2-4 weeks. It doesn’t sound like Zoloft is working for you, you can try paxil the other ptsd med if you haven’t yet. If side effects are too strong ask if you can split the pill or switch to a different medication too.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion